MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

MEDTRONIC SOFAMOR DANEK USA, INC. ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 4680005
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis of part#4680005, lot# 0011175602 visual and optical examination revealed the tip of the instrument is bent from what appears to be overload.This is consistent with overload.This regulatory report is being submitted due to retrospective review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from user facility via a manufacturer representative regarding an inserter used for olif procedure.It was reported that  the shaft could not be connected to the device.It can be connected if forcefully pushed, but it might be that one of the instruments is bent.There was no patient involvement reported.There were no further complications reported regarding the event.

Brand Name
ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24555957
Report Number3003120897-2026-00387
Device Sequence Number21066022
Product Code MAX
UDI-Device Identifier00763000193942
UDI-Public(01)00763000193942(11)220501(10)0011175602
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K212524
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4680005
Device Catalogue Number4680005
Device Lot Number0011175602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Initial Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown